He has had episodes of a sever headache and then vomiting. The next day he is fine. No fever or other symptoms. I know it's happened when I forgotten to give him his medicine at least twice. Then today I forgot again and gave it to him around noon. (He usually takes it around 5am) then around 8pm he complained of a headache and within 30min he started vomiting. Does anyone know if this could be related to the missed doses or late. I really try hard to make sure he takes it everyday but I do sometimes mess up.
Chenager; Yes it more than likely was the medication please don't beat yourself up this happens from time to time. But if it does become a problem you might get one of those daily pill reminders some even have an alarm on them. Bu just a few time in all this time you're doing a good job. Chuck1957
Hi, As a parent I feel your pain. We always want to do the best for our children after all they are the loves of our lives. Throwing up and severe headaches sound like possibly withdrawal? But it's odd that this happens. I'd be concerned too. What does your Dr. Say? Praying for you both ❤️
Many ADHD meds can cause headaches if a dose is missed. I wasn't much older than him when I had the same issue. Missing a dose happens though, and I can almost promise it will happen again. No ones fault, it just happens with long-term medication. You may consider talking to your doctor about other alternative medications, though. Some medications will give people headaches if missed, and some won't. Everyone's different in that aspect.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 1 answer
Posted 23 Apr 2012 • 2 answers
Posted 8 May 2014 • 2 answers
My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr
Posted 10 Feb 2016 • 0 answers
My 7 year old just got switched one med and is now on 2 mg intuniv in the a.m. and one 5 mg adderal?
Posted 6 Apr 2017 • 0 answers